SPECTRANETICS CORPORATION GLIDELIGHT LASER SHEATH; DEVICE, REMOVAL, PACEMAKER ELECTRODE, PERCUTANEOUS
Back to Search Results |
| Model Number |
500-303 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Great Vessel Perforation (2152)
| Date of Event |
12/02/2025
Type of Reportable Event
Death
Additional Manufacturer Narrative
A3b) patient gender - not available from facility.A4) patient weight - not available from facility.B6/b7) patient information regarding relevant tests/laboratory data or medical history - not available from facility.D4) device serial number - not available from facility.H3) the glidelight was discarded, thus no product investigation was performed.H6) per ifu, perforation is listed as a potential adverse event with use of the glidelight device.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
Event or Problem Description
A lead extraction procedure commenced to remove a right ventricular (rv) and a right atrial (ra) lead due to non-function.Spectranetics lld lead locking devices (llds) were inserted into each lead to provide traction.Beginning with a spectranetics 16f glidelight laser sheath on the ra lead, advancement was made to the distal tip of the lead; however, the patient's blood pressure dropped.Rescue efforts began, including rescue balloon, sternotomy, and bypass.A perforation in the innominate vein was discovered, but repair was unsuccessful, and the patient did not survive the procedure.This report captures the 16f glidelight in use when the perforation occurred, requiring intervention, resulting in death.There was no alleged malfunction of any spectranetics device in use during the procedure.